Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Inner functions and cyclic vectors in the Bloch space


Authors: J. M. Anderson, J. L. Fernández and A. L. Shields
Journal: Trans. Amer. Math. Soc. 323 (1991), 429-448
MSC: Primary 46J15; Secondary 30H05, 46E15, 47B38
MathSciNet review: 979966
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct a singular inner function whose polynomial multiples are dense in the little Bloch space $ {\mathcal{B}_0}$. To do this we construct a singular measure on the unit circle with "best possible" control of both the first and second differences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46J15, 30H05, 46E15, 47B38

Retrieve articles in all journals with MSC: 46J15, 30H05, 46E15, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0979966-6
PII: S 0002-9947(1991)0979966-6
Article copyright: © Copyright 1991 American Mathematical Society